# SDR REXA2021041600225

- Difficulty date: March 12, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,996 hours, 10,831 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322333
- Condition: Corroded
- Location: Bs 379-394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL AT LBL 9 MULTIPLE SPOTS OF CORROSION FROM FS 379.0 TO FS 394.00.  REMOVED, FABRICATED AND REPLACED SEAT TRACK FROM FS 364.00 TO 485.0 LBL 9.0 IAW CRJ 900 AMM 53-00-000/400-801-A12 AND REO 670-53-00-343 DATED 2019-07-16.
